# SDR ASAA2016070917320

- Difficulty date: July 9, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 33,221 hours, 10,102 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: CA01962B
- Condition: Faulted
- Location: Nr 1 Eng Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FUEL FILTER REQUIRES REPLACEMENT DUE TO FUEL FILTER BYPASS LIGHT ILLUMINATED AFTER LANDING AT IDLE POWER.  ACFT GROUNDED.  REMOVED AND REPLACED LT ENGINE FUEL FILTER IAW AMM 73-11-02-400-801-F00. NO LEAKS NOTED.
